# SDR DXTA2024012610733

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 2,390 hours, 1,554 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON CLOSING CABIN DOOR CABIN DOOR OPEN CAS MESSAGE REMAINS. RAN CHKLST & UNABLE TO GET MESSAGE & LIGHT TO CLEAR.  POWERED ACFT & OPS MED. FAILED 3 CYCLES.  VERIFIED ALL DOOR PROX SWITCHES OPS PROPERLY,  NO PWR WAS SUPPLIED TO MED PAWL SOLENOID.  FOUND ON CMC CODE 1405 DOOR MOTOR CURRENT H1 FAULT. OBSERVED REAL TIME AMPS & SHOWING 30 AMP DRAW ON CMC PAGE. R & R DOOR MONITOR PCB MC105 IAW AMM 24-60-40. PWRD ACFT & OPS MCD DOOR OPEN CAS MSG NOW INTERMITTENT.  FOUND ON CMC FAULT 1405. CLEARED & IND APPROX 7 AMP DRAW NOW AND IS WITHIN LIMITS . TS FOUND THRESHOLD HARNESS ASSY & INSTALLED NEW ASSY IAW AMM 52-10-00.   OPS CHECKED. NO FURTHER DISCREPANCIES NOTED.
